# SDR DALA1033939853

- Difficulty date: November 28, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN APB LT NR2 FORMER FROM FLOOR LEVEL UPPER OTBD ATTACH ANGLE IS CRACKED. REMOVED CRACKED ATTACH ANGLE IAW DC-9A53-10-25-801-663A-A.  FABRICATED NEW ATTACH ANGLE FROM MAT .025 6A1-4V PO1022791 IAW DWG 9915558.  LOCATED, DRILLED, DEBURRED IAW DC9 51-12-4.  INSTALLED ATTACH ANGLE IAW DC9 51-30-1 AND 51-30-2.C.
